MAUDE Adverse Event Report: SYNTHES TRAUMA : CROSSROADS EXTREMITY SYSTEMS, LLC DYNAFORCE IS A NITINOL SUPERELASTIC BONE STAPLE; STAPLE, FIXATION, BONE

SYNTHES TRAUMA : CROSSROADS EXTREMITY SYSTEMS, LLC DYNAFORCE IS A NITINOL SUPERELASTIC BONE STAPLE; STAPLE, FIXATION, BONE
Catalog Number 7118-1818KT
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Hypersensitivity/Allergic reaction (1907)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.Brand name: dynaforce is a nitinol superelastic bone staple for use in surgery of the hand and foot for bone fragment osteotomy fixation and joint arthrodesis.Complainant part is not expected to be returned for manufacturer review/investigation.Occupation: reporter is a j&j employee.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on an unknown date, a patient thought that she might be having an allergic reaction to a plate after her surgery.She had a crossroads extremity systems plate implanted approximately 14 weeks prior to (b)(6) 2022.The implants will not be recovered.No further information is available.This report involves one dynaforce is a nitinol superelastic bone staple for use in surgery of the hand and foot for bone fragment osteotomy fixation and joint arthrodesis.This is report 1 of 2 for (b)(4).

Brand Name
DYNAFORCE IS A NITINOL SUPERELASTIC BONE STAPLE
Common Device Name
STAPLE, FIXATION, BONE
Manufacturer (Section D)
SYNTHES TRAUMA : CROSSROADS EXTREMITY SYSTEMS, LLC
6423 shelby view dr.
suite 101
memphis TN 38134
Manufacturer Contact
kate karberg
1302 wright lane east
west chester, PA 19380
3035526892
MDR Report Key16053018
Report Number3020584246-2022-00063
Device Sequence Number12326706
Product Code JDR
UDI-Device Identifier00815432023363
UDI-Public00815432023363
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K142727
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 12/27/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number7118-1818KT
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/05/2022
Initial Report FDA Received Date12/27/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
IMPLANT, DYNABUNION PLATE 18MM - LEFT
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale